# SDR YENA2021082000530

- Difficulty date: August 17, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N3008J
- Make and model: Bombdr BD1001A10
- Aircraft serial: 55099
- Aircraft time: 965 hours, 363 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Control Valve
- Part number: 70115B010001
- Part serial: 7011501129
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 16 hours, 6 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: B

## Discrepancy

FLT# 2070, FLL-BOS. LEAVING FL310, WHEN POWER WENT TO FDLE WE RECEIVED A R BLEED FAIL CAUTION.ECL RUN,DRIVING UNPRESSURIZED FLIGHT.CABIN HELD PRESSURE +150FPM BLEED DROPPED TO 12 PSI OR LESS ; R/R #2 ENG HPSOV PER AMM 36-11-02. OPS NORMAL. OK FOR CONT'D SERVICE
